Thursday, May 7, 2009

bad taste in my mouth!!!!

I have the WORST taste in my mouth and it only starts around 5 p.m. each day..it is sooo annoying. Plus it makes me nauseous..and delusional. It makes me think I am pg and already have symptoms...yeah right!! I know it is from my meds..I am on estrace, endometrin, and vivelle dot patches. I looked up the side effects for all of them and they did not mention a bad taste in the mouth. So who knows. Did anyone else experience this side effect??

One more week til the BIG DAY :D So far it has gone by fast..so hopefully the next week will go by fast as well. Thank y'all so much for your sweet comments and prayers!! Oh yeah, we got our furniture today and it is awesome..I will take some pics soon and post them for ya :D Okay I am guessing the only thing that will help this horrible taste is to just go to sleep. Nitey nite!

2 comments:

momof5girls said...

I read about your bout with heartburn. Maybe this is part of what caused that. Anyway, as you get farther along find a health food store in your area that carries Papaya enzyme. It is a wonderful product that is simply a digestive enzyme and works wonders on heartburn with no side effects that can happen on zantac or other antacids. Unfortunately, I didn't find out about it until I was due with my last. You can find it on google also if not locally...The brand is by American Health and its called Chewable Original Papaya Enzyme. Hope it helps! I'll sure keep you in my prayers this week. I can't help being excited for you! God bless.

Amber said...

How exciting one more week, hope you get your BFP!